# SDR AALA201510109006

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 62,674 hours, 23,067 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: 503CA04F202Y00
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF BOTH CAPTAINS EFIS SCREENS WENT BLANK & THE TAKEOFF WAS ABORTED AT 80 KNOTS & THE A CFT RETURNED TO GATE.  FOUND FAULT CODE FWC1 WAS DISPLAYED & REPLACED THE AC ESSENTIAL BUS SWITCHING CONTACTOR & THE EMER CONDITION RELAY.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW ESPM 20-46-50, AMM 24-25-55-000-001-A, 24-25-55-400-001-A, 24-25-00-710-001-A & 31-60-00-740-002-A.  SEE AALA201510139003 FOR ADDITIONAL PART INFORMATION.
